Side Effects If The Child Consumes Cough Medicine?
Good afternoon, my child is 27 months old, mostly taking cold medicine hufagrip. Which should be 1/2 spoonful measure, I give 1 spoonful measure (5ml). Is it dangerous? What prevention should I do? Before I say thank you
Thank you for asking HealthReplies.com
overdose can occur to anyone both adults and children, both on the face without being faced because of our negligence. Over dosage reactions that occur in each person can also vary, generally in the form of nausea, vomiting, even decreased consciousness. Each drug has a dose that has been calculated based on the strength of the drug and the physical condition of its users, including age and body weight. but if the body accepts or is resistant to these doses and does not cause an effect there may not be an overdose. therefore it is better to take medication by prescription, and usually the doctor calculates the dose of the drug through body weight not age, and each drug has a maximum limit given, if the dose does not exceed the maximum limit according to body weight does not matter, usually every drug package they give a dose lowest, therefore you should always consult a doctor if your child is sick, and if there is an effect after taking the drug immediately take it to the doctor and the ER of the nearest hospital. definitive prevention is not to give any drugs to children without doctor's advice and always according to body weight measurements. and if symptoms occur after taking the drug immediately to the doctor.
Thus the info I can give
hopefully can help you